# SDR AUS20040141

- Difficulty date: February 29, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Boeing 737376
- Engine: Cfmint CFM563C
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Actuator
- Part number: 405744
- Condition: Failed
- Location: Transfer Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

(AUS) FUEL CROSSFEED VALVE ACTUATOR FAILED.
